# SDR ASAA2014063008403

- Difficulty date: June 30, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,633 hours, 9,007 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Light
- Part number: 0000
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE VALVE CLOSED LIGHT ILLUMINATED INTERMITTENTLY BRIGHT BLUE IN FLIGHT. ACFT GROUNDED.   RANG OUT HMU CONTACTS PINS 1&3 AT CONNECTOR DP1207 IAW WDM 76-21-21 IN THE CLOSED POSITION, NO DEFECTS FOUND.  RAN NR 2 ENG, ENGINE VALVE CLOSED LIGHT OPS NORMAL, NO HISTORY PAST 30 DAYS.
